lswuk3432

Member
  • Content count

    7
  • Joined

  • Last visited


Community Reputation

0 Neutral

About lswuk3432

Member

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

550 profile views
  1. Doxycycline side effects??

    In the morning, i wash my face with water only. I've done this for over 6 months and I haven't experience anything worse so far. but at night, I use cleansing oil even tho i don't put make up, I heard from somewhere that washing off with cleansing oil is good for blackheads. I haven't found perfect skin care tho. Ive been using pysiogel A.I but haven't seen improvements, just OK. Good luck to you too ! * After washing only with water, if I use a cleaser in the morning, my face becomes reddish regardless brands ( I used three different famous cleanser)
  2. Doxycycline side effects??

    Hi, I stopped taking the pill on that day i posted above and it's been 3days now. I tell you my skin looks way better. I've suffered too much from acne since high school and i've done countless treatments and medicine in skin clinic with hopes. However, all treatment I got was temporary and made my skin even more sensitive. Now, I exercise in the morning and in the evening and take every meal with salad and drink 3 L a day. Personally, I think changing my lifestyle is the only and ultimate way to cure my skin. I hope that i don't get depressed and worried about my skin all the time after 2 years continuing this life style. * I one time tried Roaccutane.... and i had rashes all over my body. For me, all medicine from clinic is too strong to take. You're lucky that you don't experience side effects... like rash.
  3. Hi guys, I'm mid 20's asian women and my skin type is very sensitive with acne and acne scars. I came to Malaysia to work and I didn't have any problem on my face except those already existed. But then i had some hard time 1 month ago and got a lot of stress so i got these big inflamed acne that normally leaves ugly acne scars. So i went a clinic and got steroid injection on each acne. It seemed better but i still had break-out so i decided to take antibiotic. My derma prescribed me doxycycline. The first week i took, I had a very rough skin on a small area on my cheek which already had some acne red marks. so I just ignored it and kept taking the med. But i made my skin even worse and too dry to sleep. Now My face looks so red overall and very rough and dry. I stopped taking that medicine from yesterday. I don't know if my skin will get better... I try to eat healthy and exercise regularly and drink water at least 3 L a day. Does anyone have the similar symptom as me after antibiotics? Not to mention my skin is very ichi .